# SDR ASOA200900572

- Difficulty date: May 16, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 16,704 hours, 14,140 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA ISOLATORS BROKEN ON FWD SIDE OF AFT PRESSURE BULKHEAD(MARKED)
